# SDR AALA20110404TUL06

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SUBFLOOR CORRODED STATIONS 200 TO 218 BETWEEN SEAT TRACKS NUMBER 5 AND 6.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
